Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    2
  • views
    694

Day 16

rigbypatches

240 views

Hey everyone! I just started Claravis 16 days ago and I don't know anybody else who is taking it and i thought it would be awesome to get some feedback from people who are going through the same thing as me!

So basically these first 16 days have sucked. My dermatologist said that it would bring some stuff to the surface, but this is way past that. My face is 5x worse than it was before I started! :) Is this normal? Should I talk to my dermatologist about it? Help!



2 Comments


What dose are you taking? I think it's normal to experience an initial breakout. I just started low dose (10mg) Claravis 5 days ago. My skin is the absolute worst that it's ever been...so I'm right there with ya!

Share this comment


Link to comment

Hey im really sorry i haven't been on in such a long time! I took 40 mg for the first month and have been doing 60 mg since. My face was still getting a lot worse so I went back to my derm and she said not only did i have acne, I also managed to get an infection so it was making my acne even worse. Has yours gotten any better?

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×